Hi i'm hoping someone can help me. I have had hospital tests done to check my heart as major heart problems on mothers side all have came back ok. However I am still getting blue lips almost daily and occasionally get dizziness, headache, tight chest and tingling in both arms all the way down into my hands and my right arm where you have the TB jabs get very tender to the touch. I get very heavy painful periods. Doctors are un concerned. Has anyone got any suggestions as to what can help I would love to hear :D . ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?